# SDR QXEA200400917

- Difficulty date: December 22, 2004
- Submitted: December 27, 2004
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4031
- Aircraft time: 8,597 hours, 9,457 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Ruptured
- Location: Nr 1 Brake
- Part time: 8,597 hours, 9,457 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA - FLIGHT 2372 - FLIGHT RETURNED TO GATE AFTER RECEIVING A NR 2 HYDRAULIC CAUTION WITH ASSOCIATED LOSS OF NR 2 HYDRAULIC QUANTITY.  USERS OF NR 2 HYDRAULICS BECAME INOPERATIVE.  HYDRAULIC PRESSURE FLUCTUATED BETWEEN 150 AND 2000 PSI.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE NR 1 MAIN LANDING BRAKE LINE RUPTURED.  THE LINE WAS REPLACED AND OPERATIONAL CHECKS WERE GOOD.  THE AIRCAFT WAS RETURNED TO SERVICE.
